The Open UniversitySkip to content
 

The distribution of the ratio X/Y for all centred elliptically symmetric distributions

Jones, M. C. (2008). The distribution of the ratio X/Y for all centred elliptically symmetric distributions. Journal of Multivariate Analysis, 99(3) pp. 572–573.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.jmva.2006.05.001
Google Scholar: Look up in Google Scholar

Abstract

This note describes the relationship between ratios of random variables from centred elliptically symmetric distributions and the Cauchy distribution, with particular reference to a recent article in this journal by Nadarajah [On the ratio X/Y from some elliptically symmetric distributions, J. Multivariate Anal. 97 (2006) 342–358].

Item Type: Journal Article
Copyright Holders: 2006 Elsevier Inc.
ISSN: 0047-259X
Keywords: Cauchy distribution; elliptically symmetric distributions; ratios of random variables
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22514
Depositing User: Sarah Frain
Date Deposited: 18 Aug 2010 11:17
Last Modified: 02 Dec 2010 21:01
URI: http://oro.open.ac.uk/id/eprint/22514
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk